Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 675 / 899

Aleksa
(@aleksa)
New Member
Joined: 3 months ago
Posts: 3
 

Hi! Does everyone has lowered hemoglobin level? After 1st shot of Moderna, i made the analysis, and it showed very low hemoglobin and ferritin. 


ReplyQuote
Kylynn
(@delainekylynn)
Active Member
Joined: 3 months ago
Posts: 5
 

@nath7 thanks for responding! I haven’t heard of that one, I’ll look it up. I had a different doctor recommend me to take hydroxyzine instead of ambien since it is safer but I really feel like there is something wrong with my brain since no matter how sleepy/ calm/ sedated I feel it just will not fall asleep. I am keeping faith that everything will heal though.


ReplyQuote
Sailor008
(@sailor008)
Active Member
Joined: 4 months ago
Posts: 7
 

@yoki Thank you for the response. I have been taking most of the supplements you listed for a couple months now. Not sure if theyre working but I will keep taking them. Ive also gotten IV infused glutathione. The past 2 weeks ive been on a high dosage of prednisone and am slowly tapering off now and have seen no results. I will keep looking forward and trying something else


ReplyQuote
Kylynn
(@delainekylynn)
Active Member
Joined: 3 months ago
Posts: 5
 

@saba thank you for sharing! Even though the process seems long it is encouraging to hear that you have indeed started sleeping again. I wish I could just sleep and rest until all of this blows over. Did you find anything that would help?


ReplyQuote
Sailor008
(@sailor008)
Active Member
Joined: 4 months ago
Posts: 7
 

@nath7 I hope you get better much faster than I have! Im hoping my timeline is just a little longer than others..better than it being permanent. 


ReplyQuote
creativecat
(@creativecat)
Active Member
Joined: 5 months ago
Posts: 16
 

@pfizervictim I'm at four months myself (I think we may even be counting from the same day -- June 29), and also experiencing daily headaches and nausea.  For me, it seems to get worse throughout the day, and is made especially worse by screen use ( really anything that requires me to focus my eyes.) Very frustrating because I work in computer graphics.  Sigh.  I have a couple days here and there where it gets a little better, but so far I'm not really seeing any lasting improvement.  But hopefully the better days will begin to stretch into better weeks -- and then maybe I'll realize it's lifted when I wasn't even noticing.  Based on what I've read here, it sounds like we should start to experience something like that soon.  But I know how hard it is waiting and wondering.  I feel like I have all these hopes and plans all built up, and I'm just waiting for the day I can finally start enjoying things again.  I think it's coming soon.  Just gotta wait it out a little longer. 


ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 8 months ago
Posts: 258
 

@jaydev55 

Had it for about two months...slowly starting to improve...I can now go back to having my cup of morning coffee with cream...However, I continue to eat clean...


ReplyQuote
vaxdJJ4-21
(@jaydev55)
Active Member
Joined: 3 months ago
Posts: 87
 

@creativecat it does get better with time. I stopped trying all the different vitamins and just take 15mg of zinc. Whether it’s helping or not idk.  I work on a computer all day too and 1.5 months ago, it was tough. I am able to work normally now. Symptoms are diminishing and less intense. Stay positive. 


ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 4 months ago
Posts: 31
 

@jacquelynsauriol Thank you for posting this, it was really helpful to see the percentages of people with each side effect. I am still concerned about a few biggies and this helped me see that I may be beyond the timeframe to worry about this. Thank you!!


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 5 months ago
Posts: 204
 

@opheas That site is a commercial site, so any reports

are costly...that list is free, however, and quite helpful;

spend no money there, caveat emptor as they 'usta' say.

 


ReplyQuote
Rainyday
(@rainyday)
Very Active Member
Joined: 3 months ago
Posts: 115
 

Another aspect that bothers me is this: My provider is reluctant to link side effects to the vaccine and has looked at almost everything else because of it - my ears, heart, etc. She's come up with no diagnosis and has offered little help. Meanwhile, I've been able to find a plethora of information on the Internet (especially this forum) on inflammatory reactions caused by the vaccines and vitamins/supplements/medications that offer relief. I've also used my own common sense to realize it's inflammation that's caused many of my symptoms. I've even asked her multiple times if it could be inflammation, to no avail. Why, then, can't a person with a doctorate and decades of training figure this out, too? I find it frustrating that I've had to do all of my own research and trial and error to find something (anything!) that helps. Isn't that what doctors/physician assistants/specialists/etc. are there for? Shouldn't they be smarter than me? 


ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 7 months ago
Posts: 46
 

@rainyday Unfortunately there are a lot of crappy doctors out there. I was lucky in that mine diagnosed me with inflammation straight away (though not before I visited the hospital twice to be told there was nothing wrong with me). It's especially for something new like this where the only documentation on the vaccines points to either blood clots, heart inflammation and other minor side effects, so many people like you are running into brick walls.


ReplyQuote
Lleana
(@lleana)
New Member
Joined: 3 months ago
Posts: 1
 

Hi everyone. I received Pfizer shot 1 and 2 in January 2021 with minimal side effect.  Two weeks ago, I got my Covid Booster and the side effects have been miserable.  While getting the injection, I made a comment to the nurse saying "shots 1 and 2 did not burn like this". She brushed my comments off.  The following day my arm was sore but the biggest problem was the lightheadedness, nausea, and headache. Symptoms lasted a good 48 hours and left.  A week later, I started getting a massive headache, then the nausea started and I mean unbearable nausea, I could not even stand to hear someone talk about food.  A few hours later, I started getting "dizzy", a lighted headed feeling, and a sound, almost like a "swooshing" that went through my ear into my head. I am mostly fine when lying down but once I get up and walk around it start and gets so bad I start sweating. Each day it is getting worse. The headache is horrible. Has anyone else had a problem with the booster shot? Thank you.  


ReplyQuote
Ethan
(@ethan318)
Active Member
Joined: 7 months ago
Posts: 43
 

@jaydev55 

not yet. I’ve been talking to a doctor who wants me to try this meat/protein diet to lower inflammation caused by the vaccine


ReplyQuote
Ethan
(@ethan318)
Active Member
Joined: 7 months ago
Posts: 43
 

@yoki 

did you eat a meat/protein diet? I’ve been talking to a doctor who told me to eliminate carbs which causes extra inflammation. 


ReplyQuote
Page 675 / 899